Search Results

There are 10407 results for: content related to: A nonlocal convective flux limiter for upwind-biased finite volume simulations

  1. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  2. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  3. Entropy dissipation scheme and minimums-increase-and-maximums-decrease slope limiter

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1221–1243, Li Hongxia

    Version of Record online : 21 DEC 2011, DOI: 10.1002/fld.2738

  4. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  5. About the formulation, verification and validation of the hypersonic flow solver Eilmer

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 1, 10 September 2013, Pages: 19–57, R.J. Gollan and P.A. Jacobs

    Version of Record online : 22 MAR 2013, DOI: 10.1002/fld.3790

  6. A finite volume cell-centered Lagrangian hydrodynamics approach for solids in general unstructured grids

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 7, 10 July 2013, Pages: 770–810, Shiv Kumar Sambasivan, Mikhail J Shashkov and Donald E Burton

    Version of Record online : 22 JAN 2013, DOI: 10.1002/fld.3770

  7. A Roe scheme for a compressible six-equation two-fluid model

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 4, 10 June 2013, Pages: 478–504, Alexandre Morin, Tore Flåtten and Svend Tollak Munkejord

    Version of Record online : 13 NOV 2012, DOI: 10.1002/fld.3752

  8. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3917

  9. Adaptive Runge–Kutta discontinuous Galerkin method for complex geometry problems on Cartesian grid

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 10, 10 December 2013, Pages: 847–868, Jianming Liu, Jianxian Qiu, Ou Hu, Ning Zhao, Mikhail Goman and Xinkai Li

    Version of Record online : 9 JUL 2013, DOI: 10.1002/fld.3825

  10. A thermodynamic and dynamic subgrid closure model for two-material cells

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 130–151, Mingyu Sun

    Version of Record online : 20 MAR 2013, DOI: 10.1002/fld.3791

  11. A high-order fully explicit flux-form semi-Lagrangian shallow-water model

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 2, 20 May 2014, Pages: 103–133, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Version of Record online : 19 FEB 2014, DOI: 10.1002/fld.3887

  12. Improved total variation diminishing schemes for advection simulation on arbitrary grids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 359–382, J. Hou, F. Simons and R. Hinkelmann

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2700

  13. High-resolution p-adaptive DG simulations of flows with moving shocks

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 3, 30 May 2014, Pages: 205–230, Konstantinos T. Panourgias, Andreas Papoutsakis and John A. Ekaterinaris

    Version of Record online : 26 FEB 2014, DOI: 10.1002/fld.3893

  14. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  15. Continuous and discrete adjoints to the Euler equations for fluids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 135–157, F. Alauzet and O. Pironneau

    Version of Record online : 3 OCT 2011, DOI: 10.1002/fld.2681

  16. A semi-discrete central scheme for scalar hyperbolic conservation laws with heterogeneous storage coefficient and its application to porous media flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 3, 30 September 2013, Pages: 205–224, M.R. Correa and M.R. Borges

    Version of Record online : 15 APR 2013, DOI: 10.1002/fld.3794

  17. A ‘well-balanced’ finite volume scheme for blood flow simulation

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 177–205, O. Delestre and P.-Y. Lagrée

    Version of Record online : 1 OCT 2012, DOI: 10.1002/fld.3736

  18. Slope limiting for discontinuous Galerkin approximations with a possibly non-orthogonal Taylor basis

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 9, 30 March 2013, Pages: 1178–1190, Dmitri Kuzmin

    Version of Record online : 23 SEP 2012, DOI: 10.1002/fld.3707

  19. Optimized sixth-order monotonicity-preserving scheme by nonlinear spectral analysis

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 6, 30 October 2013, Pages: 560–577, Xin-liang Li, Yan Leng and Zhi-wei He

    Version of Record online : 3 JUN 2013, DOI: 10.1002/fld.3812

  20. Three-dimensional finite element modelling of coupled free/porous flows: applications to industrial and environmental flows

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 11, 20 April 2013, Pages: 1382–1421, N.S. Hanspal, V. Nassehi and A. Kulkarni

    Version of Record online : 24 AUG 2012, DOI: 10.1002/fld.3717